Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
25 p, 4.7 MB Convergence regions for the Chebyshev--Halley family / Campos, Beatriz (Institut Universitari de Matemàtiques i Aplicacions de Castelló) ; Canela Sánchez, Jordi (Institut Universitari de Matemàtiques i Aplicacions de Castelló) ; Vindel, Pura (Institut Universitari de Matemàtiques i Aplicacions de Castelló)
In this paper, we study the dynamical behaviour of the Chebyshev--Halley family applied on a family of degree n polynomials. For n=2 we bound the set of parameters for which the iterative methods have convergence regions which do not correspond to the basins of attraction of the roots. [...]
2018 - 10.1016/j.cnsns.2017.08.024
Communications in nonlinear science and numerical simulation, Vol. 56 (March 2018) , p. 508-525  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.